# SDR UALA2009091002857

- Difficulty date: September 8, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 57,055 hours, 10,599 cycles
- Engine: Pwa PW4077
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Processor
- Part number: 0335KPU01
- Part serial: 15
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH RIGHT MAIN REFUELING VALVES WILL NOT OPEN.  REPLACED FUEL QTY PROCESSOR, CHECKS OKAY.
